MAUDE Adverse Event Report: MEDSHAPE, INC. ACTIVE ADAPTIVE; QUATTRO DYNACLIP STAPLE, 22X20X20

MEDSHAPE, INC. ACTIVE ADAPTIVE; QUATTRO DYNACLIP STAPLE, 22X20X20
Catalog Number 3000-11-222020
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revusion surgery - due to broken implant, non-union.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Additional Manufacturer Narrative
See h6 and h11 his complaint was opened to address the report of a dynaclip and dynaclip quattro staple revision removal surgery that occurred on (b)(6) 2025.The reported stated that two of the legs on the two-legged dynaclip staple broke midshaft and one of the dynaclip quattro legs had also broken off at the corner.These events resulted in a non-union at the nc joint.The product was not returned, nor were there any images provided by the representative; thus, a complete evaluation and investigation could not be completed.The dynaclip risk matrix was reviewed.The failure mode of the staple breaking post-operatively is recorded and accounted for.In the risk matrix, this failure mode is listed with the potential causes of failure as manufacturing error, improper dimensions, abnormal anatomy causes excessive strains on the staple, or a failed fusion.It is unknown if the surgical technique was adhered to as well as if the patient was compliant with the information provided, but there were no reported deviations.With the information provided, a definitive probable root cause remains unknown.The potential failure is ranked with a detection score of 2, device and patient severity of 3, and occurrence of 1.A historical search was conducted in the timeframe of (b)(6) 2024 to (b)(6) 2025 and results showed that this was the third occurrence of a complaint for this failure mode to the dynaclip family.Based on a sales volume of 3761 from (b)(6) 2024 to (b)(6) 2025, the occurrence level of remote is appropriate and over the year occurred at a (b)(4).Rate.The hazard is an anticipated risk within the risk analysis matrix and the current occurrences are within the anticipated threshold.Thus, this is not an indication of a systematic issue necessitating a capa investigation.The dynaclip risk analysis matrix was generated using the legacy medshape risk management sop occurrence level comparison is in alignment with that procedure.The hazard is an anticipated risk within the risk analysis matrix and the current occurrences are within the anticipated threshold.The probable root cause remains unknown.Thus, this is not an indication of a systematic issue necessitating a capa investigation.It will continue to be monitored.Therefore, no further action is needed.

Brand Name
ACTIVE ADAPTIVE
Common Device Name
QUATTRO DYNACLIP STAPLE, 22X20X20
Manufacturer (Section D)
MEDSHAPE, INC.
1575 northside dr. nw
suite 440
atlanta GA 30318
Manufacturer (Section G)
MEDSHAPE, INC.
1575 northside dr. nw
suite 440
atlanta GA 30318
Manufacturer Contact
stacey bonnell
1575 northside dr nw
suite 440
atlanta, GA 30318
4847879764
MDR Report Key22288619
Report Number3007593722-2025-00012
Device Sequence Number8922110
Product Code JDR
UDI-Device IdentifierM9703000112220200
UDI-PublicM9703000112220200
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D481243
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number3000-11-222020
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown